# SDR MEX2004060

- Difficulty date: February 15, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LEFT HYDRAULIC SYSTEM WAS EMPTY.  DURING REVISION AT THE TAIL AREA IN THE VENTRAL STAIR WAS DETECTED A HYDRAULIC LIQUID LEAK.  THE AREA WAS CLEANED AND LEAK WAS REPAIRED.  (M)
